MathSciNet Relay Station
MathSciNet bibliographic data
MR1438597 11G35 (14G05)
Colliot-Thélène, J.-L.; Skorobogatov, A. N.; Swinnerton-Dyer, Peter Double fibres and double covers: paucity of rational points. Acta Arith. 79 (1997), no. 2, 113–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement